# SDR AU510001614

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: AEA40111729801
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE TURBOCHARGER TAILPIPE CRACKED FOR APPROX 90 PERCENT OF CIRCUMFERENCE. TAILPIPE ALSO CONTAINED 3 HOLES RANGING IN DIAMETER FROM 12.7 MM TO 25.4MM (0.5IN TO 1IN). (CASA NR 510001614)
